U.S. doctors online nowAsk doctors free
A 22-year-old member asked:

I was prescribed a dose of azithromycin for chlamydia & fluconazole for yeast infection. i took it 3 days ago, & now my vagina burns and itches.. why?

2 doctor answers5 doctors weighed in
Dr. Slade Suchecki
Family Medicine 19 years experience
Consider: Consider a followup appt with your provider. It is possible this is a co-existing or subsequent fungal or viral infection. You likely will need further treatment.
Dr. James Lin
A Verified Doctoranswered
Urology 52 years experience
Here are some ...: If the symptoms assumptively related with chlamydia or yeast infection fail to improve after taking antibiotics as wished, consider if any new events such as sexual acts take place over the interval, or if the original Dx is inaccurate or the bugs resist to antibiotics. So, report your Sx to the treating Doc timely.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.